RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 2003, Volume 15, Issue 1, Pages 3–62 (Mi aa764)  

This article is cited in 3 scientific papers (total in 4 papers)

Expository Surveys

Duality relations in the theory of analytic capacity

S. Ya. Khavinson


Full text: PDF file (2587 kB)
References: PDF file   HTML file

English version:
St. Petersburg Mathematical Journal, 2004, 15:1, 1–40

Bibliographic databases:

Received: 10.05.2002

Citation: S. Ya. Khavinson, “Duality relations in the theory of analytic capacity”, Algebra i Analiz, 15:1 (2003), 3–62; St. Petersburg Math. J., 15:1 (2004), 1–40

Citation in format AMSBIB
\Bibitem{Kha03}
\by S.~Ya.~Khavinson
\paper Duality relations in the theory of analytic capacity
\jour Algebra i Analiz
\yr 2003
\vol 15
\issue 1
\pages 3--62
\mathnet{http://mi.mathnet.ru/aa764}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1979716}
\zmath{https://zbmath.org/?q=an:1134.31300}
\transl
\jour St. Petersburg Math. J.
\yr 2004
\vol 15
\issue 1
\pages 1--40
\crossref{https://doi.org/10.1090/S1061-0022-03-00800-8}


Linking options:
  • http://mi.mathnet.ru/eng/aa764
  • http://mi.mathnet.ru/eng/aa/v15/i1/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. G. Vitushkin, A. A. Gonchar, M. V. Samokhin, V. M. Tikhomirov, P. L. Ul'yanov, V. P. Havin, V. Ya. Èiderman, “Semën Yakovlevich Khavinson (obituary)”, Russian Math. Surveys, 59:4 (2004), 777–785  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    2. Astala K., Clop A., Mateu J., Orobitg J., Uriarte-Tuero I., “Improved Painlevé removability for bounded planar quasiregular mappings”, Harmonic Analysis, Partial Differential Equations, and Related Topics, Contemporary Mathematics Series, 428, 2007, 1–12  crossref  mathscinet  zmath  isi
    3. A. L. Volberg, V. Ya. Èiderman, “Non-homogeneous harmonic analysis: 16 years of development”, Russian Math. Surveys, 68:6 (2013), 973–1026  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    4. Younsi M., “On the Analytic and Cauchy Capacities”, J. Anal. Math., 135:1 (2018), 185–202  crossref  mathscinet  zmath  isi  scopus
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Number of views:
    This page:333
    Full text:115
    References:35
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019